# SDR SIMA20140821009

- Difficulty date: August 21, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 24,584 hours, 20,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ENTRANCE CEILING EMER LIGHT INOPERATIVE.  R & R BATTERY & CHARGER IAW WC 33-700-19. EMER LIGHTING BATTERY PN 2013-1A.
